MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WARMER,HEEL,INFANT,GEL PK,100CS

Medline Industries, LP MEDLINE; WARMER,HEEL,INFANT,GEL PK,100CS
Catalog Number MDS138007
Medical Device Problem Code Gel Leak (1267)
Health Effect - Clinical Code Paresthesia (4421)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "she went to break the packet so it would heat up and it \"exploded all over a nurse colleague\" of hers.".
 
Additional Manufacturer Narrative
The customer stated that she went to break the packet so it would heat up and it "exploded all over a nurse colleague" of hers; she said that the nurse felt tingly all over and they called poison experts and they told her to go home and shower and wash everything out of her skin and hair.Sample and/or photo provided? not available; medline quality followed up with the customer to try and obtain the necessary information, finished good/component trending was performed, and quality control inspections records were reviewed.Investigation results: not confirmed; sample required to determine cause.No trends were identified for the specified material number and its corresponding defect type, and the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WARMER,HEEL,INFANT,GEL PK,100CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sangameswaran saravanakumar
three lakes drive
northfield 60093--275
MDR Report Key50691033
Report Number1417592-2026-34662
Device Sequence Number5927796
Product Code MPO
UDI-Device Identifier10080196719655
UDI-Public10080196719655
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K040856
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS138007
Device Lot NumberVN25119A10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR
Patient SexFemale
Patient Weight115 LB